# SDR CA000714020

- Difficulty date: June 5, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 10,176 hours
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Jammed
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PASSENGER DOOR DIFFICULT TO CLOSE FROM INSIDE. UNABLE TO LATCH DOOR CLOSED EASILY BECAUSE IT SEEMS TO BE JAMMING AT BOTTOM OF DOOR. DOOR TESTED SEVERAL TIMES FROM BOTH SIDES AND FOUND TO FUNCTION NORMAL. AT NEXT HANGER VISIT GAS SPRING FUNCTIONAL TEST CARRIED OUT AS PER AMM TASK 52-11-17-710-80 AND AGAIN TESTED NORMAL. NO ADJUSTMENTS REQUIRED.
